10.1007/s00220-009-0783-7
Crossref journal-article
Springer Science and Business Media LLC
Communications in Mathematical Physics (297)
Bibliography

Sly, A. (2009). Reconstruction of Random Colourings. Communications in Mathematical Physics, 288(3), 943–961.

Authors 1
  1. Allan Sly (first)
References 21 Referenced 31
  1. Achlioptas, D., Coja-Oghlan, A.: Algorithmic barriers from phase transition. http://front.math.ucdavis.edu/0803.2122 , 2008
  2. Bhatnagar, N., Vera, J., Vigoda, E.: Reconstruction for colorings on trees. http://front.math.ucdavis.edu/0711.3664 , 2007
  3. Bleher P.M., Ruiz J., Zagrebnov V.A.: On the purity of limiting Gibbs state for the Ising model on the Bethe lattice. J. Stat. Phys. 79, 473–482 (1995) (10.1007/BF02179399) / J. Stat. Phys. by P.M. Bleher (1995)
  4. Borgs, C., Chayes, J.T., Mossel, E., Roch, S.: The Kesten-Stigum reconstruction bound is tight for roughly symmetric binary channels. In: FOCS 2006, Los Alamitos, CA: IEEE Computer Society, 2006, pp. 518–530 (10.1109/FOCS.2006.76)
  5. Daskalakis, C., Mossel, E., Roch, S.: Optimal phylogenetic reconstruction. In: STOC’06: Proceedings of the 38th Annual ACM Symposium on Theory of Computing, New York: ACM, 2006, pp. 159–168 (10.1145/1132516.1132540)
  6. Dyer, M., Frieze, A., Hayes, T.P., Vigoda, E.: Randomly coloring constant degree graphs. In: FOCS ’04: Proceedings of the 45th Annual IEEE Symposium on Foundations of Computer Science, Washington, DC: IEEE Computer Society, 2004, pp. 582–589 (10.1109/FOCS.2004.57)
  7. Evans W., Kenyon C., Peres Y., Schulman L.J.: Broadcasting on trees and the Ising model. Ann. Appl. Probab. 10(2), 410–433 (2000) (10.1214/aoap/1019487349) / Ann. Appl. Probab. by W. Evans (2000)
  8. Janson S., Mossel E.: Robust reconstruction on trees is determined by the second eigenvalue. Ann. Probab. 32(3B), 2630–2649 (2004) (10.1214/009117904000000153) / Ann. Probab. by S. Janson (2004)
  9. Jonasson J.: Uniqueness of uniform random colorings of regular trees. Stat. Prob. Lett. 57, 243–248 (2002) (10.1016/S0167-7152(02)00054-8) / Stat. Prob. Lett. by J. Jonasson (2002)
  10. Kesten H., Stigum B.P.: Additional limit theorems for indecomposable multidimensional Galton-Watson processes. Ann. Math. Stat. 37, 1463–1481 (1966) (10.1214/aoms/1177699139) / Ann. Math. Stat. by H. Kesten (1966)
  11. Krza̧kała F., Montanari A., Ricci-Tersenghi F., Semerjian G., Zdeborova L.: Gibbs states and the set of solutions of random constraint satisfaction problems. Proc. Nat. Acad. Sci. 104, 10318–10323 (2007) (10.1073/pnas.0703685104) / Proc. Nat. Acad. Sci. by F. Krzza̧kała (2007)
  12. Krza̧kała F., Pagnani A., Weigt M.: Threshold values, stability analysis, and high-q asymptotics for the coloring problem on random graphs. Phys. Rev. E 70(4), 046705 (2004) (10.1103/PhysRevE.70.046705) / Phys. Rev. E by F. Krza̧kała (2004)
  13. Lange, K.: Applied probability. Springer Texts in Statistics. New York: Springer-Verlag, 2003
  14. Mézard M., Montanari A.: Reconstruction on trees and spin glass transition. J. Stat. Phys. 124(6), 1317–1350 (2006) (10.1007/s10955-006-9162-3) / J. Stat. Phys. by M. Mézard (2006)
  15. Mossel E.: Reconstruction on trees: beating the second eigenvalue. Ann. Appl. Prob. 11(1), 285–300 (2001) (10.1214/aoap/998926994) / Ann. Appl. Prob. by E. Mossel (2001)
  16. Mossel E.: Phase transitions in phylogeny. Trans. Amer. Math. Soc. 356(6), 2379–2404 (2004) (electronic) (10.1090/S0002-9947-03-03382-8) / Trans. Amer. Math. Soc. by E. Mossel (2004)
  17. Mossel, E.: Survey: information flow on trees. In: Graphs, morphisms and statistical physics, Volume 63 of DIMACS Ser. Discrete Math. Theoret. Comput. Sci., Providence, RI: Amer. Math. Soc., 2004, pp. 155–170
  18. Mossel E., Peres Y.: Information flow on trees. Ann. Appl. Probab. 13, 817–844 (2003) (10.1214/aoap/1060202828) / Ann. Appl. Probab. by E. Mossel (2003)
  19. Mossel, E., Sly, A.: Gibbs rapidly samples colorings of G(n,d/n). http://arxiv.org/abs/0707.3241V2[math.PR] , 2007
  20. Semerjian G.: On the freezing of variables in random constraint satisfaction problems. J. Stat. Phys. 130, 251 (2008) (10.1007/s10955-007-9417-7) / J. Stat. Phys. by G. Semerjian (2008)
  21. Zdeborová L., Krza̧kała F.: Phase transitions in the coloring of random graphs. Phys. Rev. E 76, 031131 (2007) (10.1103/PhysRevE.76.031131) / Phys. Rev. E by L. Zdeborová (2007)
Dates
Type When
Created 16 years, 5 months ago (March 19, 2009, 5:06 a.m.)
Deposited 6 years, 4 months ago (April 6, 2019, 11:35 p.m.)
Indexed 3 months, 1 week ago (May 20, 2025, 5:17 a.m.)
Issued 16 years, 5 months ago (March 20, 2009)
Published 16 years, 5 months ago (March 20, 2009)
Published Online 16 years, 5 months ago (March 20, 2009)
Published Print 16 years, 2 months ago (June 1, 2009)
Funders 0

None

@article{Sly_2009, title={Reconstruction of Random Colourings}, volume={288}, ISSN={1432-0916}, url={http://dx.doi.org/10.1007/s00220-009-0783-7}, DOI={10.1007/s00220-009-0783-7}, number={3}, journal={Communications in Mathematical Physics}, publisher={Springer Science and Business Media LLC}, author={Sly, Allan}, year={2009}, month=mar, pages={943–961} }